# SDR EE4Y201203060109

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: D5547004500000
- Part serial: TS4094
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABILIZER RUDDER SIDE PANEL HOIST POINT NR 2 LT WITH TRAPPED FLUID.  REPAIRED THE HOIST POINT IAW GUIDELINES.
